# SDR CA120618011

- Difficulty date: June 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Card
- Part number: 355CE03Y05
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE, THE FLIGHT CREW HAD A RT DC PUMP CB TRIP FOLLOWED BY A LT BATTERY  FAIL CAS MSG & AN ELEC FAULT MSG.  THE LT BATTERY WAS SHOWING 27.5 VOLTS & 5 MINUTES LATER THE LT AUX BUS FAIL CAS MSG WAS POSTED.  THE ACFT WAS WITHIN RANGE TO DESTINATION & BEGAN ITS DESCENT AT AROUND 20,000 FT.  THE APU WAS STARTED & ALL FOUR COCKPIT FLIGHT DISPLAYS LOST ELEC POWER.  THE COPILOT FLIGHT DISPLAY PFD 2 & THE PILOTS MULTI-FUNCTION DISPLAY MFD 1 WAS RECOVERED.  THE ACFT LANDED UNEVENTFULLY WITH ANOMALIES ON THE ELEC SYS & BLANK FLIGHT DISPLAYS.   AT THE GATE, THE FOLLOWING ISSUES WERE STILL PRESENT, LT PFD BLANK, LT MAIN BUS FAIL, FD 1 FAIL & BATTERY FAIL.  DURING TROUBLESHOOTING FOUND THE LT PROTECTION CARD FAILED, FOUND IN MDC, AFTER SWAP WITH THE RT CARD, FAULT WENT TO OTHER SIDE NOW.  REPLACED LT DCPC PROTECTION PCB.  INSPECTED RT DCMP & CONTACTOR FOUND OK, MEASURED RESISTANCE FOUND OK.  OPERATED RT DCMP WITHOUT PROBLEMS.  ACFT RETURNED TO SERVICE.
